JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY OF RICCI FLOWS BASED ON KILLING CONDITIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABILITY OF RICCI FLOWS BASED ON KILLING CONDITIONS
Zhao, Peibiao; Cai, Qihui;
  PDF(new window)
 Abstract
C. Guenther studied the stability of DeTurck flows by using maximal regularity theory and center manifolds, but these arguments can not solve the stability of Ricci flows because the Ricci flow equation is not strictly parabolic. Recognizing this deficiency, the present paper considers and obtains the stability of Ricci flows, and of quasi-Ricci flows in view of some Killing conditions.
 Keywords
Ricci flows;quasi-Ricci flows;DeTurck flows;Killing conditions;
 Language
English
 Cited by
 References
1.
M. Berger and D. Ebin, Some decompositions of the space of symmetric tensors on a Riemannian manifold, J. Differential Geometry 3 (1969), 379-392.

2.
P. Butzer and H. Johnen, Lipschitz spaces on compact manifolds, J. Functional Analysis 7 (1971), 242-266. crossref(new window)

3.
Q. H. Cai and P. B. Zhao, Stability of quasi-DeTurck flows in Riemannian manifolds of quasi-constant sectional curvatures, Chinese Ann. Math. Ser. A 29 (2008), no. 1, 97-106.

4.
H. D. Cao and B. Chow, Recent developments on the Ricci flow, Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 1, 59-74. crossref(new window)

5.
B. Chow and D. Knopf, The Ricci flow: An introduction, Mathematical Surveys and Monographs, 110. American Mathematical Society, Providence, RI, 2004.

6.
G. Da Prato and A. Lunardi, Stability, instability and center manifold theorem for fully nonlinear autonomous parabolic equations in Banach space, Arch. Rational Mech. Anal. 101 (1988), no. 2, 115-141. crossref(new window)

7.
M. DeTurck, Deforming metrics in the direction of their Ricci tensors, J. Differential Geom. 18 (1983), no. 1, 157-162.

8.
G. Dore and A. Favini, On the equivalence of certain interpolation methods, Boll. Un. Mat. Ital. B (7) 1 (1987), no. 4, 1227-1238.

9.
J. Eells and J. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. crossref(new window)

10.
C. Guenther, J. Isenberg, and D. Knopf, Stability of the Ricci flow at Ricci-flat metrics, Comm. Anal. Geom. 10 (2002), no. 4, 741-777.

11.
R. Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 1, 65-222. crossref(new window)

12.
R. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982), no. 2, 255-306.

13.
R. Hamilton, Four-manifolds with positive curvature operator, J. Differential Geom. 24 (1986), no. 2, 153-179.

14.
R. Hamilton, The Ricci flow on surfaces, Mathematics and general relativity (Santa Cruz, CA, 1986), 237-262, Contemp. Math., 71, Amer. Math. Soc., Providence, RI, 1988.

15.
R. Hamilton, The formation of singularities in the Ricci flow, Surveys in differential geometry, Vol. II (Cambridge, MA, 1993), 7-136, Int. Press, Cambridge, MA, 1995

16.
R. Hamilton, Non-singular solutions of the Ricci flow on three-manifolds, Comm. Anal. Geom. 7 (1999), no. 4, 695-729.

17.
D. Henry, Geometric Theorem of Semilinear Parabolic Equations, Springer Verlag, Berlin, 1981.

18.
J. Isenberg and M. Jackson, Ricci flow of locally homogeneous geometries on closed manifolds, J. Differential Geom. 35 (1992), no. 3, 723-741.

19.
J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965), 286-294. crossref(new window)

20.
R. Schoen, Conformal deformation of a Riemannian metric to constant scalar curvature, J. Differential Geom. 20 (1984), no. 2, 479-495.

21.
G. Simonett, Center manifolds for quasilinear reaction-diffusion systems, Differential Integral Equations 8 (1995), no. 4, 753-796.

22.
H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Second edition. Johann Ambrosius Barth, Heidelberg, 1995.

23.
K. Yano, Differential Geometry on Complex and Almost Complex Spaces, International Series of Monographs in Pure and Applied Mathematics, Vol. 49 A Pergamon Press Book. The Macmillan Co., New York 1965.

24.
R. Ye, Ricci flow, Einstein metrics and space forms, Trans. Amer. Math. Soc. 338 (1993), no. 2, 871-896. crossref(new window)

25.
P. B. Zhao and H. Z. Song, Quasi-Einstein hypersurfaces in a hyperbolic space, Chinese Quart. J. Math. 13 (1998), no. 2, 49-52.

26.
P. B. Zhao and X. P. Yang, On quasi-Einstein field equation, Northeast. Math. J. 21 (2005), no. 4, 411-420.

27.
P. B. Zhao and X. P. Yang, On stationary hypersurfaces in Euclidean spaces, Acta Math. Sci. Ser. B Engl. Ed. 26 (2006), no. 2, 349-357. crossref(new window)